Mathematische Annalen

, Volume 249, Issue 3, pp 191–204

The genus of space curves

  • Joe Harris
Article

DOI: 10.1007/BF01363895

Cite this article as:
Harris, J. Math. Ann. (1980) 249: 191. doi:10.1007/BF01363895

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Joe Harris
    • 1
  1. 1.Department of MathematicsBrown UniversityProvidenceUSA

Personalised recommendations